| Model Number |
7005 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 62.9cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.The device was functionally tested.No issues were detected.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis did not confirm the reported difficulties with the guide catheter.
Event or Problem Description
Reportable based on device analysis completed on 01-apr-2020.It was reported that advancing difficulties were encountered.The target lesion was located in a coronary artery.A 3.5mm x 8mm quantum maverick balloon catheter was used but failed to advance to the lesion.No patient complications were reported and patient status was stable.However, returned device analysis revealed shaft detached/separated.